# SDR AALA20140813009

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 6,586 hours, 2,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 64716
- Condition: Inoperative
- Location: Cabin
- Part time: 4,451 hours, 5,527 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER CEILING MOUNTED LIGHTS INOPERATIVE.  REPLACED CABIN CEILING MOUNTED EMER LIGHTS POWER SUPPLY. OPERATIONS CHECKED NORMAL.
